# SDR FDEA201208122959

- Difficulty date: August 12, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 56,034 hours, 20,966 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Bent
- Location: L1 Door Slide
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR DISARM LEVER BINDS.  DID NOT ATTEMPT TO OPEN  L1 DOOR DUE TO THIS ISSUE.  FOUND EMERGENCY POWER RESERVOIR FOR L1 DOOR READING ZERO PRESSURE.   FOUND GIRT BAR BENT. REPAIRED.
